# SDR ABXA010301

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 38,542 hours, 34,255 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT DOOR WAS DIFFICULT TO OPEN FROM INSIDE THE COCKPIT.  DOOR STUCK, HAD TO BE PRIED OPEN.  LUBRICATED DOOR HANDLE MECHANISM.  MAINTENANCE OPS CHECKED GOOD.
